# SDR PCAA0311135

- Difficulty date: November 2, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 22,734 hours, 25,498 cycles
- Engine: Pwa PW120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ROUTINE MAINTENANCE, IT WAS DISCOVEERED THE BAG DOOR HANDLE HAD GOUGED THE UPPER BAG DOOR SILL ON AIRFRAME IN TWO PLACES.  MAINTENANCE REPAIRED UPPER SILL IAW CAS AAL150 REPAIR DRAWING AND PERFORMED EDDY CURRENT INSPECTION, NO FLAWS DETECTED AND AIRCRAFT WAS RETURNED TO SERVICE.
